| Catalog Number |
23GSLXXXKFXUPG |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 04 jan 2024 the customer has reported the glue failed on the magnent in the tray, material 23gsl902xxx001, which resulted in breaking five (5) bone marrow slides for one (1) patient while using cytovision, material 23gslxxxkfxupg, serial (b)(6).There was tissue loss.It is unknown if re-biopsy was required.
Additional Manufacturer Narrative
A device history review was completed.There were no deviations or non-conformances associated with this serial number.Trending analysis reported no (0) other related occurrences of this issue for this serial number.The cytovision was cleaned and a new tray was loaded into the system and functioned as expected.If additional information is received an additional follow up mdr will be submitted.